You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Winsorized Mean Estimator for Censored Regression
Vol. 8, No. 3 (Sep., 1992), pp. 368-382
Published by: Cambridge University Press
Stable URL: http://www.jstor.org/stable/3532354
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We introduce a semiparametric estimator for the censored linear regression model. It is based on the regression version of Huber's  M-estimator. It includes Powell's  censored least absolute deviations estimator as a special case and is related to Powell's  symmetrically censored least-squares estimator. We prove strong consistency and derive its asymptotic distribution which is √n-consistent with an easily computable covariance matrix. A small-scale simulation study shows that it works quite well in various cases.
Econometric Theory © 1992 Cambridge University Press